# SDR COMA0260200

- Difficulty date: March 16, 2002
- Submitted: March 22, 2002
- Operation: Air carrier
- Aircraft: N983CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7169
- Aircraft time: 10,798 hours, 11,070 cycles
- System (JASC): 2540 · Lavatories
- Part: Lavatory
- Stage of operation: AP
- How discovered: B
- Nature of condition: B
- Precautionary procedure: H, O

## Discrepancy

FLIGHT 5091 LAVATOR SMOKE WARNING - F/A CONFIRMED SMOKE PRESENT.COULD NOT DUPLICTE.  CHECKED ALL LAV SYSTEM - NO SMOKE NOTED.
